# SDR HALA2010090200387

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 32,990 hours, 6,261 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Tripped
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING ETOPS INSP FOUND DPI POPPED ON APU OIL PUMP FILTER.  R & R OIL FILTER.  NO METAL FOUND, RESET DPI, RAN APU NO LEAKS, DPI DID NOT TRIP, OK FOR SERVICE.
